Follow
Pavlo O. Kasyanov
Pavlo O. Kasyanov
Institute for Applied System Analysis, Igor Sikorsky Kyiv Polytechnic Institute
Verified email at lll.kpi.ua - Homepage
Title
Cited by
Cited by
Year
Average cost Markov decision processes with weakly continuous transition probabilities
EA Feinberg, PO Kasyanov, NV Zadoianchuk
Mathematics of Operations Research 37 (4), 591-607, 2012
1292012
Evolution Inclusions and Variation Inequalities for Earth Data Processing III: Long-Time Behavior of Evolution Inclusions Solutions in Earth Data Analysis
MZ Zgurovsky, PO Kasyanov, OV Kapustyan, J Valero, NV Zadoianchuk
Springer Science & Business Media, 2012
942012
Partially observable total-cost Markov decision processes with weakly continuous transition probabilities
EA Feinberg, PO Kasyanov, MZ Zgurovsky
Mathematics of Operations Research 41 (2), 656-681, 2016
892016
Fatou's lemma for weakly converging probabilities
EA Feinberg, PO Kasyanov, NV Zadoianchuk
Theory of Probability & Its Applications 58 (4), 683-689, 2014
822014
Berges theorem for noncompact image sets
EA Feinberg, PO Kasyanov, NV Zadoianchuk
Journal of Mathematical Analysis and Applications 397 (1), 255-259, 2013
712013
Evolution Inclusions and Variation Inequalities for Earth Data Processing I: Operator Inclusions and Variation Inequalities for Earth Data Processing
MZ Zgurovsky, VS Mel'nik, PO Kasyanov
Springer Science & Business Media, 2010
552010
Bergeʼs maximum theorem for noncompact image sets
EA Feinberg, PO Kasyanov, M Voorneveld
Journal of Mathematical Analysis and Applications 413 (2), 1040-1046, 2014
472014
Structure and regularity of the global attractor of a reaction-di {\S} usion equation with non-smooth nonlinear term
OV Kapustyan, PO Kasyanov, J Valero
arXiv preprint arXiv:1209.2010, 2012
472012
Pullback attractors for a class of extremal solutions of the 3D NavierStokes system
OV Kapustyan, PO Kasyanov, J Valero
Journal of Mathematical Analysis and Applications 373 (2), 535-547, 2011
472011
Regularity of weak solutions and their attractors for a parabolic feedback control problem
PO Kasyanov, L Toscano, NV Zadoianchuk
Set-Valued and Variational Analysis 21 (2), 271-282, 2013
432013
Multivalued dynamics of solutions of an autonomous differential-operator inclusion with pseudomonotone nonlinearity
PO Kasyanov
Cybernetics and Systems Analysis 47 (5), 800-811, 2011
432011
Uniform trajectory attractor for non-autonomous reactiondiffusion equations with Carathéodorys nonlinearity
NV Gorban, OV Kapustyan, PO Kasyanov
Nonlinear Analysis: Theory, Methods & Applications 98, 13-26, 2014
392014
Multivalued dynamics of solutions of autonomous operator differential equations with pseudomonotone nonlinearity
PO Kasyanov
Mathematical Notes 92 (1), 205-218, 2012
372012
Uniform Fatou's lemma
EA Feinberg, PO Kasyanov, MZ Zgurovsky
Journal of Mathematical Analysis and Applications 444 (1), 550-567, 2016
352016
Convergence of probability measures and Markov decision models with incomplete information
EA Feinberg, PO Kasyanov, MZ Zgurovsky
Proceedings of the Steklov Institute of Mathematics 287 (1), 96-117, 2014
352014
On global attractors for autonomous damped wave equation with discontinuous nonlinearity
NV Gorban, OV Kapustyan, PO Kasyanov, LS Paliichuk
Continuous and Distributed Systems: Theory and Applications, 221-237, 2013
352013
Long-time behavior of solutions for quasilinear hyperbolic hemivariational inequalities with application to piezoelectricity problem
MZ Zgurovsky, PO Kasyanov, NV Zadoianchuk
Applied Mathematics Letters 25 (10), 1569-1574, 2012
352012
Structure of the global attractor for weak solutions of a reaction-diffusion equation
OV Kapustyan, PO Kasyanov, J Valero
Applied Mathematics and Information Sciences 9 (5), 2257-2264, 2015
342015
REGULAR SOLUTIONS AND GLOBAL ATTRACTORS FOR REACTION-DIFFUSION SYSTEMS WITHOUT UNIQUENESS.
OV Kapustyan, PO Kasyanov, J Valero
Communications on Pure & Applied Analysis 13 (5), 2014
302014
Solutions of Cauchy and periodic problems for evolution inclusions with multi-valued wλ0-pseudomonotone maps
PO Kasyanov, VS Mel'nik, S Toscano
Journal of Differential Equations 249 (6), 1258-1287, 2010
302010
The system can't perform the operation now. Try again later.
Articles 1–20